Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Clot in semi-large arteries. Took clot bluster medication, dizziness, loss of memory. Suggestions?

My partner just last week diagnosed with a clot in one of the semi large arteries(one that affected his speech) and doctors gave him a clot buster to dissolve the clot. He is now back at work and occasionally he gets dizzy spells that last for a few minutes and today he had one and for a second he said he couldn t remember a couple of words. He also has arrythmia (it s in the family gene ). What should I do?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Sharon
Thank you for getting in touch with us. As I see, your partner was diagnosed with a clot in one of his arteries last week and treated with a clot buster. Now that he's been getting transient attacks again, I would recommend you to get in touch with your Neurologist again. Is your partner on any anti-coagulant therapy? As he's been getting these attacks for a brief period of time repeatedly, we think it might be a cause of transient ischemic attack. However, it would not be possible for us to comment without examining the patient. Hope this helps.
Dr. Gagandeep Dhillon
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor